MAUDE Adverse Event Report: ABBOTT MEDICAL 4-CH DBS EXTENSION KIT, 50CM

ABBOTT MEDICAL 4-CH DBS EXTENSION KIT, 50CM
Model Number 6345
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of implant and device information is unknown.During processing of this incident, attempts were made to obtain complete event and device information.Further information was requested but not received.
 
Event or Problem Description
It was reported that the impedance check revealed high impedance on the right side.As such, surgical intervention took place on (b)(6) 2026, wherein the extension was replaced.However, the issue was not resolved.Patient was with no therapy from the right system.As such, additional surgical intervention took place on (b)(6) 2026, wherein the lead was explanted and replaced addressing the issue.Reportedly, therapy was restored post op.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
4-CH DBS EXTENSION KIT, 50CM
Common Device Name
DBS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24809378
Report Number1627487-2026-01685
Device Sequence Number9548533
Product Code MHY
UDI-Device Identifier05414734403245
UDI-Public05414734403245
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6345
Device Catalogue Number6345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE; DBS IPG
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight91 KG